# SDR CALA2013101592055

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 39,168 hours, 16,971 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 STALL ECAM, FLT DIVERTED.  EXAMINE THE INLET & EXHAUST FOR FOREIGN MATERIAL OR INDICATION OF INTERNAL ENG DAMAGE.  IAW MM TASK 71-00-00-810-809-A, INSPECTED ENG FOUND METAL PIECES IN TAILPIPE.
